# SDR XV6A2009020500001

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- Aircraft time: 15,269 hours, 17,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 050345
- Condition: Discharged
- Location: Emergency Light
- Part time: 64 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 9-A INOP.  REMOVED AND REPLACED EPSU BATTERY AY 6-LK.  OPS CHECK GOOD.
